Sato Pharmaceutical Ringle Ivy α200 12 Capsules

Sato Pharmaceutical Ringle Ivy α200 12 Capsules

  • $23.00
    Unit price per 
Tax included. Shipping 🚚 Worldwide Shipping.

Only 0 left!
Will not ship until

Antipyretic analgesic ● A gel capsule containing ibuprofen, which is effective against pain such as headache and menstrual cramps. ● The active ingredient ibuprofen is dissolved in a liquid. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document with PDF

Ingredients / quantity / usage Ingredients / quantity 1 capsule of ibuprofen ・ ・ ・ 200mg (effective for analgesia such as headache, menstrual cramps, toothache, antipyretic during fever, etc.) It contains polysorbate 80, K hydroxide, gelatin, saccharified gelatin, corn starch-derived sugar alcohol solution, blue No. 1 and yellow No. 5. Dosage and administration [Dosage and administration] When symptoms occur, take the following single dose as much as possible avoiding fasting. Please take at least 4 hours between doses. Adults (15 years old and over): 1 capsule per dose, up to 2 times a day (however, if symptoms reappear, you can take the 3rd dose) Under 15 years old: Do not take Please [Notes on usage and dosage] (1) Please strictly observe the prescribed usage and dosage. (2) How to take out the capsule Press the convex part of the PTP sheet containing the capsule strongly with your fingertip to break the aluminum foil on the back side, take it out and drink. (If swallowed as it is by mistake, it may lead to unexpected accidents such as sticking to the esophageal mucosa.) Agent type / shape Soft capsule

Pain, nerve pain, lower back pain, muscle pain, stiff shoulder pain, bruising pain, fracture pain, numbness pain, menstrual pain (physiological pain), traumatic pain relief 2) Relieving fever during cold and fever | Attention 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (May induce asthma) (3) Children under 15 years of age. (4) Persons who are receiving treatment for the following illnesses or administration of medicines at medical institutions. People receiving gastric / duodenal ulcer, blood disease, liver disease, kidney disease, heart disease, hypertension, zidovudine (Retrovir). (People with gastric / duodenal ulcer, liver disease, and kidney disease may have worsening of their symptoms.) (People with blood disease may have leukocytopenia, thrombocytopenia, etc., which further exacerbates the symptoms. (May) (People with heart disease may have worse heart dysfunction) (People with high blood pressure may have higher blood pressure) (5) Within 12 weeks of expected delivery date Pregnant woman. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking it (alcohol may promote absorption and metabolism of the drug, and may increase side effects and toxicity, which may cause serious liver damage). Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist or who are taking the following medicines. Cholestyramine anticoagulant (warfarin), aspirin preparation (when administered as an antiplatelet agent), lithium preparation (lithium carbonate), thiazide diuretic (hydrochlorothiazide), loop diuretic (furosemide), tacrolimus hydrate , New quinolone antibacterial agents (enoxacin hydrate, etc.), methotrexate, cholestyramine (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (In general, elderly people may have strong side effects due to their decreased physiological function.) (5) People who have had allergic symptoms due to drugs. (6) Persons who have received the following diagnosis or who have had the disease. Gastric / duodenal ulcer, blood disease, liver disease, kidney disease, heart disease, hypertension, bronchial asthma (may induce bronchial asthma)

JAN: 4987316032900


We Also Recommend